# SDR UPS98828215

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, AT LONGERON 11L STA 1717 CRACKED AT MAIN FRAME.  REMOVED CRACKED SECTION FABRICATED NEW AND INSTALLED IAW DC8 SRM 53- 2-0, 51-1-20D, 51-1-8, 53-5-1.
